Hyers–Ulam stability of functional inequalities: a fixed point approach
Articles > Article · 2020
Authors: Afshan Batool, Sundas Nawaz, Özgür EGE, Manuel De La Sen
Journal of Inequalities and Applications, Journal Indexed in SCI Expanded, International, WoS, 2020, vol 2020, pp 1-18
DOI: 10.1186/s13660-020-02520-8
Summary
Abstract Using the fixed point method, we prove the Hyers–Ulam stability of a cubic and quartic functional equation and of an additive and quartic functional equation in matrix Banach algebras.